# SDR 4DPA2023072100001

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 26,438 hours, 25,350 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 418
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; PILOT REPORTED AFTER TAKEOFF, GEAR RETRACTION NORMAL.   ACCELERATING THRU ABOUT 230 IT’S, 6000 FEET, NOSE GEAR DOOR OPENED. SLOWED TO 200, LOWERED GEAR, ALL NORMAL. RETRACTING GEAR, GEAR RETRACTED BUT NOSE DOOR REMAINED OPEN. HYDRAULICS NORMAL. CORR ACTION; MX RR NOSE LANDING GEAR SOLENOID VALVE . OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. OPS AND LEAK CHECK GOOD. RETRACTED AND EXTENDED GEARS 10 TIMES.
